# SDR UPS06446524

- Difficulty date: March 11, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Bs 1880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1880 LBL 99 TIE DOWN TRACK CROWN FOUND BROKEN 2".  BS 1830-1970 LBL 99" TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
